MathSciNet Relay Station
MathSciNet bibliographic data
MR1559766 Contributed Item
Moore, Robert L.; Concerning a non-metrical pseudo-archimedean axiom. Bull. Amer. Math. Soc. 22 (1916), no. 5, 225–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement